# SDR SWAA2022081140875

- Difficulty date: August 11, 2022
- Submitted: August 11, 2022
- Operation: Air carrier
- Aircraft: N448WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33721
- Aircraft time: 61,310 hours, 36,353 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 EMERG. DOOR SLIDE FELL OUT OF AIRCRAFT DOOR ONTO PROVO TRUCK. / [01] REMOVED AND REPLACED THE R1 EMERG. DOOR SLIDE AS PER MT# 725-240-00
